Search results

  1. 1.
    0557191 - ÚTIA 2023 RIV US eng J - Journal Article
    Gfrerer, H. - Outrata, Jiří
    On (local) analysis of multifunctions via subspaces contained in graphs of generalized derivatives.
    Journal of Mathematical Analysis and Applications. Roč. 508, č. 2 (2022), č. článku 125895. ISSN 0022-247X. E-ISSN 1096-0813
    R&D Projects: GA ČR GF21-06569K
    Institutional support: RVO:67985556
    Keywords : Generalized derivatives * Second-order theory * Strong metric (sub)regularity * Semismoothness⁎
    OECD category: Pure mathematics
    Impact factor: 1.417, year: 2021
    Method of publishing: Open access
    http://library.utia.cas.cz/separaty/2022/MTR/outrata-0557191.pdf
    Permanent Link: http://hdl.handle.net/11104/0331258
     
     
  2. 2.
    0541231 - ÚTIA 2022 RIV US eng J - Journal Article
    Gfrerer, H. - Outrata, Jiří
    On a Semismooth* Newton Method for Solving Generalized Equations.
    SIAM Journal on Optimization. Roč. 31, č. 1 (2021), s. 489-517. ISSN 1052-6234. E-ISSN 1095-7189
    R&D Projects: GA ČR GA17-04301S
    Institutional support: RVO:67985556
    Keywords : Newton method * semismoothness* * superlinear convergence * generalized equation * coderivatives
    OECD category: Pure mathematics
    Impact factor: 2.763, year: 2021
    Method of publishing: Limited access
    http://library.utia.cas.cz/separaty/2021/MTR/outrata-0541231.pdf https://epubs.siam.org/doi/10.1137/19M1257408
    Permanent Link: http://hdl.handle.net/11104/0318817
     
     
  3. 3.
    0517219 - ÚTIA 2021 RIV NL eng J - Journal Article
    Dontchev, A. L. - Gfrerer, H. - Kruger, A.Y. - Outrata, Jiří
    The Radius of Metric Subregularity.
    Set-Valued and Variational Analysis. Roč. 28, č. 3 (2020), s. 451-473. ISSN 1877-0533. E-ISSN 1877-0541
    R&D Projects: GA ČR GA17-04301S; GA ČR GA17-08182S
    Institutional support: RVO:67985556
    Keywords : Well-posedness * Metric subregularity * Generalized differentiation
    OECD category: Pure mathematics
    Impact factor: 1.783, year: 2020
    Method of publishing: Open access
    http://library.utia.cas.cz/separaty/2019/MTR/outrata-0517219.pdf https://link.springer.com/article/10.1007/s11228-019-00523-2
    Permanent Link: http://hdl.handle.net/11104/0302501
     
     
  4. 4.
    0509759 - ÚTIA 2021 RIV DE eng J - Journal Article
    Gfrerer, H. - Outrata, Jiří
    On the Aubin property of solution maps to parameterized variational systems with implicit constraints.
    Optimization. Roč. 69, 7-8 (2020), s. 1681-1701. ISSN 0233-1934. E-ISSN 1029-4945
    R&D Projects: GA ČR GA17-04301S
    Institutional support: RVO:67985556
    Keywords : solution map * parameterized variational system * Aubin property * directional limiting coderivative
    OECD category: Pure mathematics
    Impact factor: 2.360, year: 2020
    Method of publishing: Open access
    http://library.utia.cas.cz/separaty/2019/MTR/outrata-0509759.pdf https://www.tandfonline.com/doi/full/10.1080/02331934.2019.1657427
    Permanent Link: http://hdl.handle.net/11104/0300390
     
     
  5. 5.
    0506147 - ÚTIA 2021 RIV NL eng J - Journal Article
    Benko, M. - Gfrerer, H. - Outrata, Jiří
    Stability Analysis for Parameterized Variational Systems with Implicit Constraints.
    Set-Valued and Variational Analysis. Roč. 28, č. 1 (2020), s. 167-193. ISSN 1877-0533. E-ISSN 1877-0541
    R&D Projects: GA ČR GA17-08182S
    Institutional support: RVO:67985556
    Keywords : Parameterized variational system * Solution map * Aubin property * Isolated calmness property
    OECD category: Pure mathematics
    Impact factor: 1.783, year: 2020
    Method of publishing: Limited access
    http://library.utia.cas.cz/separaty/2019/MTR/outrata-0506147.pdf https://link.springer.com/article/10.1007/s11228-019-00516-1
    Permanent Link: http://hdl.handle.net/11104/0297408
     
     
  6. 6.
    0493120 - ÚTIA 2020 RIV NL eng J - Journal Article
    Benko, M. - Gfrerer, H. - Outrata, Jiří
    Calculus for Directional Limiting Normal Cones and Subdifferentials.
    Set-Valued and Variational Analysis. Roč. 27, č. 3 (2019), s. 713-745. ISSN 1877-0533. E-ISSN 1877-0541
    R&D Projects: GA ČR GA17-04301S; GA ČR GA17-08182S
    Institutional support: RVO:67985556
    Keywords : Generalized differential calculus * Directional limiting normal cone * Directional limiting subdifferential * Qualification conditions
    OECD category: Pure mathematics
    Impact factor: 1.476, year: 2019
    Method of publishing: Open access
    http://library.utia.cas.cz/separaty/2018/MTR/outrata-0493120.pdf https://link.springer.com/article/10.1007%2Fs11228-018-0492-5
    Permanent Link: http://hdl.handle.net/11104/0286550
     
     
  7. 7.
    0479519 - ÚTIA 2018 RIV DE eng J - Journal Article
    Gfrerer, H. - Outrata, Jiří
    On the Aubin property of a class of parameterized variational systems.
    Mathematical Methods of Operations Research. Roč. 86, č. 3 (2017), s. 443-467. ISSN 1432-2994. E-ISSN 1432-5217
    R&D Projects: GA ČR GA15-00735S
    Institutional support: RVO:67985556
    Keywords : Aubin property * Graphical derivative * Directional limiting coderivative
    OECD category: Applied mathematics
    Impact factor: 0.843, year: 2017
    http://library.utia.cas.cz/separaty/2017/MTR/outrata-0479519.pdf
    Permanent Link: http://hdl.handle.net/11104/0275510
     
     
  8. 8.
    0467536 - ÚTIA 2017 RIV US eng J - Journal Article
    Gfrerer, H. - Outrata, Jiří
    On Lipschitzian properties of implicit multifunctions.
    SIAM Journal on Optimization. Roč. 26, č. 4 (2016), s. 2160-2189. ISSN 1052-6234. E-ISSN 1095-7189
    R&D Projects: GA ČR GA15-00735S
    Grant - others: Austrian Science Fund(AT) P26132-N25; Australian Research Council(AU) DP160100854
    Institutional support: RVO:67985556
    Keywords : solution map * calmness * Aubin property * directional limiting coderivative
    Subject RIV: BA - General Mathematics
    Impact factor: 1.968, year: 2016
    http://library.utia.cas.cz/separaty/2016/MTR/outrata-0467536.pdf
    Permanent Link: http://hdl.handle.net/11104/0265783
     
     
  9. 9.
    0463357 - ÚTIA 2017 RIV US eng J - Journal Article
    Gfrerer, H. - Outrata, Jiří
    On Computation of Generalized Derivatives of the Normal-Cone Mapping and Their Applications.
    Mathematics of Operations Research. Roč. 41, č. 4 (2016), s. 1535-1556. ISSN 0364-765X. E-ISSN 1526-5471
    R&D Projects: GA ČR GAP402/12/1309
    Institutional support: RVO:67985556
    Keywords : parameterized generalized equation * graphical derivative * regular coderivative * mathematical program with equilibrium constraints
    Subject RIV: BA - General Mathematics
    Impact factor: 1.157, year: 2016
    http://library.utia.cas.cz/separaty/2016/MTR/outrata-0463357.pdf
    Permanent Link: http://hdl.handle.net/11104/0262562
     
     
  10. 10.
    0447466 - ÚTIA 2017 RIV DE eng J - Journal Article
    Outrata, Jiří - Gfrerer, H.
    On computation of limiting coderivatives of the normal-cone mapping to inequality systems and their applications.
    Optimization. Roč. 65, č. 4 (2016), s. 671-700. ISSN 0233-1934. E-ISSN 1029-4945
    R&D Projects: GA ČR GAP402/12/1309
    Institutional support: RVO:67985556
    Keywords : limiting normal cone * metric regularity and subregularity * parameterized generalized equations
    Subject RIV: BA - General Mathematics
    Impact factor: 0.943, year: 2016
    http://library.utia.cas.cz/separaty/2015/MTR/outrata-0447466.pdf
    Permanent Link: http://hdl.handle.net/11104/0249309